Buscar en
Gastroenterología y Hepatología (English Edition)
Toda la web
Inicio Gastroenterología y Hepatología (English Edition) The effects of hepatic steatosis on thromboxane A2 induced portal hypertension
Journal Information

Statistics

Follow this link to access the full text of the article

Original article
The effects of hepatic steatosis on thromboxane A2 induced portal hypertension
Efectos de la esteatosis hepática en la hipertensión portal inducida por tromboxano A2
Jiang Zhanga, Julia Scheweb, Hanwei Lia, Marie-Christine Makeschinc, Ujjwal M. Mahajana, Alexander L. Gerbesa, Christian J. Steiba,
Corresponding author
a Department of Medicine II, University Hospital, Liver Centre Munich, LMU Munich, Germany
b Berlin Institute of Health Charité – Universitätsmedizin Berlin, Germany
c Department of Pathology, University of Munich – Campus Grosshadern, Munich, Germany
Read
27
Times
was read the article
3
Total PDF
24
Total HTML
0
Total EPUB
Share statistics
Article information
ISSN: 24443824
Original language: English
The statistics are updated each day
Year/Month Html Pdf Epub Total
2021 December 0 0 0 0
2021 November 22 3 0 25
2021 October 0 0 0 0
2021 September 0 0 0 0
2021 August 0 0 0 0
2021 July 0 0 0 0
2021 June 0 0 0 0
2021 May 1 0 0 1
2021 April 1 0 0 1
2021 March 0 0 0 0
2021 February 0 0 0 0
2021 January 0 0 0 0
2020 December 0 0 0 0
2020 November 0 0 0 0
2020 October 0 0 0 0
2020 September 0 0 0 0
2020 August 0 0 0 0
2020 July 0 0 0 0
2020 June 0 0 0 0
2020 May 0 0 0 0
2020 April 0 0 0 0
2020 March 0 0 0 0
2020 February 0 0 0 0
2020 January 0 0 0 0
2019 December 0 0 0 0
2019 November 0 0 0 0
Show all

Follow this link to access the full text of the article

es en pt

¿Es usted profesional sanitario apto para prescribir o dispensar medicamentos?

Are you a health professional able to prescribe or dispense drugs?

Você é um profissional de saúde habilitado a prescrever ou dispensar medicamentos